# SDR SIMA20171209003

- Difficulty date: December 9, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 42,753 hours, 38,668 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FRAME 80, BETWEEN STRINGERS 05R AND 07R IS CRACKED.-C/A-REMOVED AND REPLACED SHEAR CLIP AT FRAME 80 BETWEEN STRINGERS 5R AND 7R IAW SRM 51-40-02.
